# SDR ASAA2024050750376

- Difficulty date: May 7, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 60,989 hours, 18,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH ROWS 17-25 EMERGENCY LIGHTS FAILED 15 MINUTE CHECK GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IN POWER SUPPLY IAW BOEING 737-800 AMM 33-51-06-960-8005. BATTERY TEST SUCCESSFUL.
